Loading...
Loading...

Go to the content (press return)

Comparative study of annular regions containing all the zeros of a polynomial

Author
Diaz-Barrero, J.L.; Gibergans-Báguena, J.; Pantelimon, G.
Type of activity
Journal article
Journal
Octogon mathematical magazine
Date of publication
2018-03
Volume
25
Number
2
First page
78
Last page
91
Repository
http://hdl.handle.net/2117/122059 Open in new window
Citation
Diaz-Barrero, J.L., Gibergans-Báguena, J., Pantelimon, G. Comparative study of annular regions containing all the zeros of a polynomial. "Octogon mathematical magazine", Març 2018, vol. 25, núm. 2, p. 78-91.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants